Loading...
Loading...

Go to the content (press return)

Abelian surfaces of GL2-type as Jacobians of curves

Author
Gonzalez, J.; Guàrdia, J.; Rotger, V.
Type of activity
Journal article
Journal
Acta arithmetica
Date of publication
2005-03
Volume
116
Number
3
First page
263
Last page
287
DOI
https://doi.org/10.4064/aa116-3-3 Open in new window
URL
https://www.impan.pl/en/publishing-house/journals-and-series/acta-arithmetica/all/116/3/81940/abelian-surfaces-of-rm-gl-2-type-as-jacobians-of-curves Open in new window
Group of research
TN - Number Theory Research Group

Participants